Results 11 to 20 of about 88 (85)

On the moduli space of superminimal surfaces in spheres

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 44, Page 2803-2827, 2003., 2003
Using a birational correspondence between the twistor space of S2n and projective space, we describe, up to birational equivalence, the moduli space of superminimal surfaces in S2n of degree d as curves of degree d in projective space satisfying a certain differential system.
Luis Fernández
wiley   +1 more source

The double bubble problem in spherical and hyperbolic space

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 32, Issue 11, Page 641-699, 2002., 2002
We prove that the standard double bubble is the least‐area way to enclose and separate two regions of equal volume in ℍ3, and in S3 when the exterior is at least ten percent of S3.
Andrew Cotton, David Freeman
wiley   +1 more source

Constant mean curvature surfaces [PDF]

open access: yes, 2016
In this article we survey recent developments in the theory of constant mean cur- vature surfaces in homogeneous 3-manifolds, as well as some related aspects on ex- istence and descriptive results for H -laminations and CMC foliations of Riemannian n ...
Tinaglia, Giuseppe; id_orcid   +2 more
core   +1 more source

Translation Surfaces Generated by the Adjoint Curve in 3-dimensional Euclidean Space

open access: yes, 2023
In this talk, we examined the translation surfaces formed by a curve with constant curvature and its adjointcurve. We calculated first fundamental form, second fundamental form, Gaussian curvature and mean cur-vature of the translation surface.
Saltık, Burçin, Yüksel, Nural
core   +1 more source

CMC Spheres in the Heisenberg Group

open access: yesAnalysis and Geometry in Metric Spaces, 2019
We study a family of spheres with constant mean curvature (CMC) in the Riemannian Heisenberg group H1. These spheres are conjectured to be the isoperimetric sets of H1. We prove several results supporting this conjecture.
Franceschi Valentina   +2 more
doaj   +1 more source

On the new approach for the energy of elastica

open access: yesActa Scientiarum: Technology, 2018
In this work, we firstly describe conditions for being elastica in Minkowski space E41. Then we investigate the energy of the elastic curves and exploit its relationship with the energy of Bishop vectors belong to that elastic curves E41.
Talat Körpınar, Rıdvan Cem Demirkol
doaj   +1 more source

A boundary value problem in the hyperbolic space

open access: yesAbstract and Applied Analysis, Volume 4, Issue 4, Page 249-253, 1999., 1999
We consider a nonlinear problem for the mean curvature equation in the hyperbolic space with a Dirichlet boundary data g. We find solutions in a Sobolev space under appropriate conditions on g.
P. Amster, G. Keilhauer, M. C. Mariani
wiley   +1 more source

Geometry of CMC surfaces of finite index

open access: yesAdvanced Nonlinear Studies, 2023
Given r0>0{r}_{0}\gt 0, I∈N∪{0}I\in {\mathbb{N}}\cup \left\{0\right\}, and K0,H0≥0{K}_{0},{H}_{0}\ge 0, let XX be a complete Riemannian 3-manifold with injectivity radius Inj(X)≥r0\hspace{0.1em}\text{Inj}\hspace{0.1em}\left(X)\ge {r}_{0} and with the ...
Meeks William H., Pérez Joaquín
doaj   +1 more source

Bifurcation of the equivariant minimal interfaces in a hydromechanics problem

open access: yesAbstract and Applied Analysis, Volume 1, Issue 3, Page 291-304, 1996., 1996
In this work we study a deformation of the minimal interface of two fluids in a vertical tube under the presence of gravitation. We show that a symmetry of the base of tube let us to apply a method developed earlier by the first author and based on the Crandall‐Rabinowitz bifurcation theorem.
A. Y. Borisovich, W. Marzantowicz
wiley   +1 more source

Null scrolls with prescribed curvatures in Lorentz-Minkowski 3-space

open access: yesAnalele Stiintifice ale Universitatii Ovidius Constanta: Seria Matematica, 2020
In Lorentz-Minkowski 3-space, null scrolls are ruled surfaces with a null base curve and null rulings. Their mean, as well as their Gaussian curvature, depends only on a parameter of a base curve. In the present paper, we obtain the first-order nonlinear
Šipuš Željka Milin   +2 more
doaj   +1 more source

Home - About - Disclaimer - Privacy